U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

Should i change birth controls? i'm currently taking amnethia tablets, a birth control similar to seasonique. i'm only supposed to have my period once every 3 months. i started taking the pills in jan, and now i've been bleeding relatively heavy for about

2 doctor answers4 doctors weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 32 years experience
I : I do think you should consider changing birth contorl. It is abnormal to have heavy bleeding for a week while on birth control. It may mean that your hormones are out of balance. Please use a condom until you are established on a new oral contraceptive tablet. Please see your doctor for an evaluation.
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 35 years experience
Call prescriber: You definitely need to let your prescriber know so they can advise you on optimal next step
Last updated Sep 18, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.